Special Embeddings of the Complete Graph.

Gary Haggard

Aequationes mathematicae (1972)

  • Volume: 8, page 299-303
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Haggard, Gary. "Special Embeddings of the Complete Graph.." Aequationes mathematicae 8 (1972): 299-303. <http://eudml.org/doc/136305>.

author = {Haggard, Gary},
journal = {Aequationes mathematicae},
pages = {299-303},
title = {Special Embeddings of the Complete Graph.},
url = {http://eudml.org/doc/136305},
volume = {8},
year = {1972},

AU - Haggard, Gary
TI - Special Embeddings of the Complete Graph.
JO - Aequationes mathematicae
PY - 1972
VL - 8
SP - 299
EP - 303
UR - http://eudml.org/doc/136305
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.